MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. BARD-PARKER STAINLESS STEEL BLADES SIZE 11, STERILE; SCALPEL BLADE

ASPEN SURGICAL PRODUCTS, INC. BARD-PARKER STAINLESS STEEL BLADES SIZE 11, STERILE; SCALPEL BLADE
Model Number 371211
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation, and no photos of the broken blades were provided.Additionally, we received no responses after reaching out for additional information.The complaint could not be confirmed, and no root cause was established.This should be considered the final report.If any additional relevant information is identified, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "the or opened 1 blade single package and placed on a #7 handle and when used the blade broke in half.Another blade was opened and placed on the #7 handle in similar fashion and again broke in half when was attempted to be used.Same lot.".

Brand Name
BARD-PARKER STAINLESS STEEL BLADES SIZE 11, STERILE
Common Device Name
SCALPEL BLADE
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key25221386
Report Number3002750084-2026-00050
Device Sequence Number21284744
Product Code GES
UDI-Device Identifier00840113204267
UDI-Public00840113204267
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number371211
Device Lot Number0481603
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown